# SDR UIEA2021080601733

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 88,819 hours, 16,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FLOOR SUPPORT CAP, MAIN DECK CARGO FLOOR STRUCTURE CAP STA 2360 RBL 9( REMOVE DAMAGE PART IAW SRM 51-40-02 REV 91. FABRICATED PART IAW EI T2021P53M-2115 REV O. INSTALL NEW PART IAW SRM 51-40-02 REV 91 AND DWG 65B02634 SHEET 22 REV U; 65B38754 SHEET 8 REV A. JOB COMPLETED AND CONDITION CHECK NORAML )
